# SDR CALA2014032490674

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 49,930 hours, 20,417 cycles
- Engine: Iae V2522A5
- System (JASC): 3340 · Exterior Lighting
- Part: Cover
- Condition: Cracked
- Location: Nav Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NAV LIGHT COVER HAS 3 INCH CRACK.  STOP DRILLED & TAPED OVER IAW AMM33-4199-350-001-A.
